# SDR A6WA2020021947187

- Difficulty date: February 18, 2020
- Submitted: February 26, 2020
- Operation: Air carrier
- Aircraft: N447AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7812
- Aircraft time: 37,591 hours, 36,393 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Gearbox
- Condition: Cracked
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER SELECTING PACKS ON FOLLOWING UNPRESSURIZED TAKEOFF SMOKE IN COCKPIT AND REPORTS OF CHEMICAL BURNING SMELL IN THE CABIN. SMOKE DISSIPATED QUICKLY FROM COCKPIT. SUPP 09-037 REQUIRED.  AIRCRAFT REMOVED FROM SERVICE  APU ON MEL FOUND OIL IN APU ENCLOSURE  REMOVED AND REPLACED L/R COALACERS SOCKS . IAW AWA SUP 14-192A         OPS CHECK GOOD AT THIS TIME.             INSP FOUND APU GEAR BOX CRACKED AND ENCLOSURE FILLED WITH OIL REMOVED   APU ASSY REF TC SUPP 13-005 CLEANED SPILLED OIL REF W/C #5 FOR APU      INSTALL            REPLACED APU
